Follow
Agelos Georgakopoulos
Agelos Georgakopoulos
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Infinite Hamilton cycles in squares of locally finite graphs
A Georgakopoulos
Advances in Mathematics 220 (3), 670-705, 2009
742009
Hitting times, cover cost, and the Wiener index of a tree
A Georgakopoulos, S Wagner
Journal of Graph Theory 84 (3), 311-326, 2017
54*2017
Perfect matchings in r-partite r-graphs
R Aharoni, A Georgakopoulos, P Sprüssel
European Journal of Combinatorics 30 (1), 39-42, 2009
522009
Graphs of finite measure
A Georgakopoulos, S Haeseler, M Keller, D Lenz, RK Wojciechowski
Journal de Mathématiques Pures et Appliquées 103 (5), 1093-1131, 2015
492015
Uniqueness of electrical currents in a network of finite total resistance
A Georgakopoulos
Journal of the London Mathematical Society 82 (1), 256-272, 2010
442010
Graph topologies induced by edge lengths
A Georgakopoulos
Discrete mathematics 311 (15), 1523-1542, 2011
422011
The boundary of a square tiling of a graph coincides with the Poisson boundary
A Georgakopoulos
Inventiones mathematicae 203 (3), 773-821, 2016
342016
The max-flow min-cut theorem for countable networks
R Aharoni, E Berger, A Georgakopoulos, A Perlstein, P Sprüssel
Journal of Combinatorial Theory, Series B 101 (1), 1-17, 2011
342011
Geodetic topological cycles in locally finite graphs
A Georgakopoulos, P Sprüssel
arXiv preprint arXiv:0911.3999, 2009
262009
Every rayless graph has an unfriendly partition.
H Bruhn, R Diestel, A Georgakopoulos, P Sprüssel
Comb. 30 (5), 521-532, 2010
252010
Topological circles and Euler tours in locally finite graphs
A Georgakopoulos
the electronic journal of combinatorics, R40-R40, 2009
212009
A short proof of Fleischner’s theorem
A Georgakopoulos
Discrete Mathematics 309 (23-24), 6632-6634, 2009
202009
The Liouville and the intersection properties are equivalent for planar graphs
I Benjamini, N Curien, A Georgakopoulos
172012
Characterising planar Cayley graphs and Cayley complexes in terms of group presentations
A Georgakopoulos
European Journal of Combinatorics 36, 282-293, 2014
162014
The planar cubic Cayley graphs
A Georgakopoulos
American Mathematical Society 250 (1190), 2017
152017
The planar cubic Cayley graphs of connectivity 2
A Georgakopoulos
European Journal of Combinatorics 64, 152-169, 2017
152017
Limits of subcritical random graphs and random graphs with excluded minors
A Georgakopoulos, S Wagner
arXiv preprint arXiv:1512.03572, 2015
152015
On walk-regular graphs and graphs with symmetric hitting times
A Georgakopoulos
arXiv preprint arXiv:1211.5689, 2012
152012
A tractable variant of cover time
A Georgakopoulos
arXiv preprint arXiv:1206.6605, 2012
152012
Graph minors and metric spaces
A Georgakopoulos, P Papasoglu
arXiv preprint arXiv:2305.07456, 2023
142023
The system can't perform the operation now. Try again later.
Articles 1–20